# SDR FDEA201306121261

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  980 -1000 RT CREASE BEAM FOUND CORRODED AROUND SIX FASTENER HOLES.  REPAIRED IAW REPAIR DWG LOR5L53017 SHT 3, REV A.  REPAIR IS MAJOR.
